# SDR EIA2005136

- Difficulty date: July 19, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 72,831 hours, 34,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EMERGENCY EXIT LIGHT BY THE UPPER DECK ESCAPE SLIDE IS INOP.  REPLACED FUSE ON THE BATTERY PACK.
